Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Quadratic control with partial information for discrete-time jump systems with the Markov chain in a general Borel space

Texto completo
Autor(es):
do Valle Costa, Oswaldo Luiz [1] ; Figueiredo, Danilo Zucolli [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Escola Politecn, Dept Engn Telecomunicacoes & Controle, BR-05508010 Sao Paulo - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: AUTOMATICA; v. 66, p. 73-84, APR 2016.
Citações Web of Science: 5
Resumo

This paper deals with the finite horizon quadratic optimal control problem of discrete-time Markov jump linear systems (MJLS) considering the case in which the Markov chain takes values in a general Borel space 4. It is assumed that the controller has access to an output variable as well as the jump parameter. The goal is to design a dynamic Markov jump controller such that the closed loop system minimizes the quadratic functional cost of the system over a finite horizon period of time. It is shown that an optimal controller can be obtained from two 4-coupled difference Riccati equations, one associated to a filtering problem and the other one associated to a control problem in which the state variable is fully available. By s-coupled it is meant that the difference Riccati equations are coupled via an integral over 4. This result, which can be seen as a separation principle for discrete-time MJLS, generalizes previous ones that were restricted to the Markov chain taking values in a finite set. (C) 2015 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 14/50279-4 - Brasil Research Centre for Gas Innovation
Beneficiário:Julio Romano Meneghini
Linha de fomento: Auxílio à Pesquisa - Programa Centros de Pesquisa em Engenharia